Open Access
Translator Disclaimer
January, 2014 On the topology of stable maps
Nicolas DUTERTRE, Toshizumi FUKUI
J. Math. Soc. Japan 66(1): 161-203 (January, 2014). DOI: 10.2969/jmsj/06610161

Abstract

We investigate how Viro's integral calculus applies for the study of the topology of stable maps. We also discuss several applications to Morin maps and complex maps.

Citation

Download Citation

Nicolas DUTERTRE. Toshizumi FUKUI. "On the topology of stable maps." J. Math. Soc. Japan 66 (1) 161 - 203, January, 2014. https://doi.org/10.2969/jmsj/06610161

Information

Published: January, 2014
First available in Project Euclid: 24 January 2014

zbMATH: 1294.57018
MathSciNet: MR3161397
Digital Object Identifier: 10.2969/jmsj/06610161

Subjects:
Primary: 57R45
Secondary: 57R20 , 57R70 , 58C25

Keywords: Euler characteristic , Euler integration , Morin maps , singularities of maps , Stable maps

Rights: Copyright © 2014 Mathematical Society of Japan

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.66 • No. 1 • January, 2014
Back to Top